# SDR HSY2005F00002

- Difficulty date: January 24, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- Engine: Pwa PT6A65B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1013880175
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(MRR NR 02-012405) LOSS OF HYDRAULIC PRESSURE AND QUANTITY LED TO THE INABILITY TO OPERATE THE LANDING GEAR WITH NORMAL PROCEDURES.  LANDING GEAR HAD TO BE EXTENDED MANUALLY WITH THE HAND PUMP.  NOTE: THIS WAS A PILOT TRAINING FLIGHT ONLY.  FAILED LANDING GEAR HYDRAULIC SYSTEM HOSE.  REMOVED AND REPLACED HYDRAULIC HOSE.  (NM05200502790) (K)
